Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Irreducible representations of quantum solvable algebras at roots of 1

Author: A. N. Panov
Translated by: the author
Original publication: Algebra i Analiz, tom 15 (2003), nomer 4.
Journal: St. Petersburg Math. J. 15 (2004), 603-623
MSC (2000): Primary 81R50
Published electronically: July 7, 2004
MathSciNet review: 2068985
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship between the irreducible representations of quantum solvable algebras at roots of 1 and the points of the variety of the center is studied. The quiver of the fiber algebra is characterized, and formulas for the dimension and for the number of the irreducible representations that lie over a point of the center variety are presented.

References [Enhancements On Off] (What's this?)

  • [AM] M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley, Reading, MA, 1969. MR 0242802 (39:4129)
  • [BG1] K. A. Brown and I. Gordon, Poisson orders, symplection reflection algebras and representation theory, archived as math.RT/0201042.
  • [BG2] -, The ramification of the centres: quantized function algebras at roots of unity, archived as math.RT/9912042.
  • [C1] G. Cauchon, Effacement des dérivations et quotients premiers de $U_q^w(g)$, J. Algebra (to appear).
  • [C2] -, Spectre premier de $O_q(M_n(k))$: Image canonique et separation normale, Preprint.
  • [DC-K] C. De Concini and V. G. Kac, Representations of quantum groups at roots of 1, Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory (Paris, 1989), Progr. Math., vol. 92, Birkhäuser Boston, Boston, MA, 1990, pp. 471-506. MR 1103601 (92g:17012)
  • [DCKP1] C. De Concini, V. G. Kac, and C. Procesi, Some quantum analogues of solvable Lie groups, archived as hep-th/9308138. MR 1351503 (96h:17015)
  • [DCKP2] -, Quantum coadjoint action, J. Amer. Math. Soc. 5 (1992), 151-189. MR 1124981 (93f:17020)
  • [DC-L] C. De Concini and V. Lyubashenko, Quantum function algebra at roots of 1, Adv. Math. 108 (1994), 205-262. MR 1296515 (95m:17014)
  • [DC-P1] C. De Concini and C. Procesi, Quantum groups, $D$-Modules, Representation Theory, and Quantum Groups (Venice, 1992), Lecture Notes in Math., vol. 1565, Springer, Berlin, 1993, pp. 31-140. MR 1288995 (95j:17012)
  • [DC-P2] -, Quantum Schubert cells and representations at roots of 1, Algebraic Groups and Lie Groups (G. I. Lehrer, ed.), Austral. Math. Soc. Lect. Ser., vol. 9, Cambridge Univ. Press, Cambridge, 1997, pp. 127-160. MR 1635678 (99i:20067)
  • [D] J. Dixmier, Enveloping algebras, North-Holland Math. Library, vol. 14, North-Holland Publishing Co., Amsterdam etc., 1977. MR 0498740 (58:16803b)
  • [G] K. R. Goodearl, Prime spectra of quantized coordinate rings, Interactions between Ring Theory and Representations of Algebras (Murcia), Lecture Notes in Pure and Appl. Math., vol. 210, Dekker, New York, 2000, pp. 205-237. MR 1759846 (2001b:16052)
  • [GL1] K. R. Goodearl and E. S. Letzter, Prime ideals in skew and $q$-skew polynomial rings, Mem. Amer. Math. Soc. 109 (1994), no. 521. MR 1197519 (94j:16051)
  • [GL2] -, Prime factor algebras of the coordinate ring of quantum matrices, Proc. Amer. Math. Soc. 121 (1994), no. 4, 1017-1025. MR 1211579 (94j:16066)
  • [GLn1] K. R. Goodearl and T. H. Lenagan, Prime ideals invariant under winding automorphisms in quantum matrices, Internat. J. Math. 13 (2002), no. 5, 497-532. MR 1914562 (2003h:20091)
  • [GLn2] -, Winding-invariant prime ideals in quantum $3\times3$ matrices, J. Algebra 260 (2003), 657-687. MR 1967316 (2004g:20069)
  • [IK] N. Z. Iorgov and A. U. Klimyk, Representations of the nonstandard (twisted) deformation $U_q'(\operatorname{so}_n)$for $q$ a root of unity, Czechoslovak. J. Phys. 50 (2000), no. 11, 1257-1263. MR 1806271 (2001k:17025)
  • [J] A. Joseph, Quantum groups and their primitive ideals, Ergeb. Math. Grenzgeb. (3), vol. 29, Springer-Verlag, Berlin, 1995. MR 1315966 (96d:17015)
  • [KM] M. V. Karasev and V. P. Maslov, Nonlinear Poisson brackets. Geometry and quantization, ``Nauka'', Moscow, 1991; English transl., Transl. Math. Monogr., vol. 119, Amer. Math. Soc., Providence, RI, 1993. MR 1214142 (94a:58072)
  • [L] S. Launois, Les ideaux premiers invariants de $O_q(M_{m,p}(\Bbb C))$, Preprint. MR 2029032
  • [LS] S. Z. Levendorskii and Y. S. Soibel'man, Some applications of the quantum Weyl groups, J. Geom. Phys. 7 (1990), no. 2, 241-254. MR 1120927 (92g:17016)
  • [Lu] G. Lusztig, Quantum groups at roots of 1, Geom. Dedicata 35 (1990), 89-113. MR 1066560 (91j:17018)
  • [MC-R] J. C. McConnel and J. C. Robson, Noncommutative Noetherian rings, John Wiley and Sons, Ltd., Chichester, 1987. MR 0934572 (89j:16023)
  • [FO] A. V. Odesskii and B. L. Feigin, Sklyanin's elliptic algebras, Funktsional. Anal. i Prilozhen. 23 (1989), no. 3, 45-54; English transl., Funct. Anal. Appl. 23 (1989), no. 3, 207-214 (1990). MR 1026987 (91e:16037)
  • [P1] A. N. Panov, Fields of fractions of quantum solvable algebras, math.QA/9906060, J. Algebra 236 (2001), 110-121. MR 1808348 (2001k:16083)
  • [P2] -, Stratification of prime spectrum of quantum solvable algebras, math.QA/0105131, Comm. Algebra 29 (2001), no. 9, 3801-3827. MR 1857015 (2002g:16066)
  • [P3] -, Quantum solvable algebras. Ideals and representations at roots of 1, math.QA/ 0105250, Transform. Groups 7 (2002), no. 4, 379-402. MR 1941242 (2003h:17001)
  • [Pie] R. Pierce, Associative algebras, Grad. Texts in Math., vol. 88, Springer-Verlag, New York-Berlin, 1982. MR 0674652 (84c:16001)
  • [ST] M. A. Semenov-Tyan-Shanskii, Poisson-Lie groups. The quantum duality principle and the twisted quantum double, Teoret. Mat. Fiz. 93 (1992), no. 2, 302-329; English transl., Theoret. and Math. Phys. 93 (1992), no. 2, 1292-1307 (1993). MR 1233548 (94e:58007)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 81R50

Retrieve articles in all journals with MSC (2000): 81R50

Additional Information

A. N. Panov
Affiliation: Mathematical Department, Samara State University, Ul. Akad. Pavlova 1, Samara 443011, Russia

Received by editor(s): February 10, 2003
Published electronically: July 7, 2004
Additional Notes: Supported by RFBR (grant no. 02-01-00017).
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society